By Topic

Asymptotic tracking of periodic trajectories for a simple mechanical system subject to nonsmooth impacts

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
L. Menini ; Dipartimento di Inf. Sistemi e Produzione, Rome Univ., Italy ; A. Tornambe

An infinitely rigid mass is considered, which moves on a plane under the action of proper control forces, within a closed region delimited by an infinitely massive and rigid circular barrier. A suitably amended tracking problem for a class of periodic trajectories, involving an infinite number of nonsmooth impacts between the mass and the barrier, is formally stated and solved

Published in:

IEEE Transactions on Automatic Control  (Volume:46 ,  Issue: 7 )